Blow-Up in a Slow Diffusive $p$ -Laplace Equation with the Neumann Boundary Conditions

Liang, Bo, Qu, Chengyuan . Abstract and Applied Analysis 2013. 2013 (643819) :-

Locate this article in:

Bibtex

@article{CIS-316660,
  Author = {Liang, Bo and Qu, Chengyuan},
  Title = {Blow-Up in a Slow Diffusive $p$ -Laplace Equation with the Neumann Boundary Conditions},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {643819},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles